# SDR TWAA0013612

- Difficulty date: August 19, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 60,881 hours, 16,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 34R WAS BROKEN AT STA 404 AND CRACKED AT STA 413.  REMOVED DAMAGED SECTION OF STRINGER.  INSTALLED NEW SECTION OF STRINGER BETWEEN STA 401 TO 434 AT STRINGER SPLICE PER SRM 53-00-03, FIG 202. CHECK-C 11-5-99 LAX.
